Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 24, Pages 3909-3923
http://dx.doi.org/10.1155/IJMMS.2005.3909

Equivalence among some neighborhood structures in fuzzy topology

Department of Mathematics “Ennio De Giorgi”, University of Lecce, via Arnesano, C.P. 193, Lecce 73100, Italy

Received 15 March 2005; Revised 26 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cosimo De Mitri, “Equivalence among some neighborhood structures in fuzzy topology,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 24, pp. 3909-3923, 2005. https://doi.org/10.1155/IJMMS.2005.3909.